# SDR ASOA200801544

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 19,829 hours, 16,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK BETWEEN FS 559.00+86 AND FS 574.00 AT LBL 9  CORRODED ALONG WITH HARDWARE.  REMOVED AND REPLACED SEAT TRACK  IAW AMM 53-01-11.
